# SDR DL72S992077

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10619261
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN FLAPS WERE POSITIONED TO FLAPS 2, THE LEFT AND RIGHT OUTBOARD SHOWED SLIGHT ASYMMETRY (ABOUT 1 NEEDLE WIDTH) RAN CHECKLIST AND LOWERED FLAPS WITH ALTERNATE FLAP SWITCHES.  FLAPS LOWERED TO 30 ON BOTH OUTBOARD, BUT INBOARD NOW SHOWED A SLIGHT SPLIT(ABOUT 5).  HOWEVER, THE NEEDLE EVENTUALLY VIBRATED (OR FLICKERED) TO NORMAL(30,30).  REPLACED OUTBOARD  FLAP INDICATOR.  RAN FLAPS.  INDICATION AND FLAPS CHECKED   NORMAL.
